# SDR CA190522007

- Difficulty date: May 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech C 23
- Aircraft time: 6,667 hours
- Engine: Lyc O360A4K
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Slip Ring
- Condition: Out Of Position
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) SLIPRING FOUND INCORRECTLY POSITIONED ON ROTOR SHAFT AND BRUSH BLOCK ASSY FOUND IN CONTACT WITH THE SLIPRING WIRES. (TC# 20190522007)
